i have a had a penile fungal infection and i bought miconanzole 2% to apply on my penis. I had these symptoms before applying the cream, redness of skin of my penis head, some rash on the head pf the penis, my penis was sore to the touch, i could feel like some something is moving and tickling at the tip of my penis/yrethrs. after applying the cream all symptoms are now gone except this: i ocasionally feel like something is moving at the tip of my oenis/urethra opening and feel some stabing itching/pain, this happens maybe three or four times in a day. Is this going to clear or this is a sign that the infection is still there, everything else is now normal except this feeling. Do i need to continue applying the cream, am trying to avoid the doctor for financial reasons, unless it is reaaly necessary then i will. Can anyone advise on the best way forward. while i am usre that it was a fungal infection its because of the symptoms, and it also developed overnight after having sex with my wife. she also had the same symptoms which were solved by pills that she was inserting.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.